# SDR 14779

- Difficulty date: February 1, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 12 hours, 3 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 1701321D
- Part serial: 1324
- Condition: Malfunctioned
- Part time: 12 hours, 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE ON MAINTENANCE, THE APU AGCU FAILED P/N 1701321D S/N 1324 INSPECTED MAU3 AND SPDA 2 NO DAMAGE, NOTED REPLACING AGCU.
